MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION SCENARIA¿ VIEW -128 SLICE CT SYSTEM; COMPUTED TOMOGRAPHY X-RAY SYSTEM

FUJIFILM HEALTHCARE CORPORATION SCENARIA¿ VIEW -128 SLICE CT SYSTEM; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
On march 25, 2022, fujifilm healthcare americas corporation received a complaint involving the scenaria view ct.It was reported that while performing a scanogram, an error occurred during a patient study.The error was due to specific search strings containing lowercase letters entered in the patient information fields.The images were not reconstructed because of the error and the rawdata was not displayed in the worklist.The patient was successfully scanned using another device.This issue was initially identified as non-reportable because there was no death, patient injury, or concern of overexposure associated with the event.However, fujifilm healthcare americas corporation was informed that the manufacturer initiated a recall on july 12, 2022 to correct this issue.As such, it was determined that this complaint should be reported in an abundance of caution.

Brand Name
SCENARIA¿ VIEW -128 SLICE CT SYSTEM
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
MDR Report Key15102705
Report Number1528028-2022-00054
Device Sequence Number4213369
Product Code JAK
UDI-Device Identifier04580292766694
UDI-Public(01)04580292766694(11)191220(250)G560052219
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2022
Device Age31 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown